Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Started Tmt, Day 4

Expand Messages
  • claudine intexas
    Edie, Most of us only have experience with the old combo and 3 times a week injections. But I would think that much would be the same, and other than the
    Message 1 of 10 , Apr 3, 2001
    • 0 Attachment
      Edie,
      Most of us only have experience with the old
      combo and 3 times a week injections. But I would
      think that much would be the same, and other than the
      fatigue and depression, most of the side effects are
      worse the first few weeks. Also, it's been reported
      that most people who participated in studies of the
      pegylated interferons say that while the side effects
      were about the same, their quality of life while on
      peg was better than while on regular interferon. So I
      take that to mean that it must get better! So hang in
      there! Good luck on the job interview.
      Claudine



      __________________________________________________
      Do You Yahoo!?
      Get email at your own domain with Yahoo! Mail.
      http://personal.mail.yahoo.com/
    • caban cirene
      Hi EDIE Recently finished a full year on Pegasyus combo, as part of clinical trial study, and thought the sides were A LOT less than either the old combo
      Message 2 of 10 , Apr 8, 2001
      • 0 Attachment
        Hi EDIE
        Recently finished a full year on Pegasyus combo, as
        part of clinical trial study, and thought the sides
        were A LOT less than either the old combo (w/daily
        shots) or infergen (yes, I did the full time on both
        those programs). Good luck, Cirene



        --- claudine intexas <claudineintexas@...>
        wrote:
        > Edie,
        > Most of us only have experience with the old
        > combo and 3 times a week injections. But I would
        > think that much would be the same, and other than
        > the
        > fatigue and depression, most of the side effects are
        > worse the first few weeks. Also, it's been reported
        > that most people who participated in studies of the
        > pegylated interferons say that while the side
        > effects
        > were about the same, their quality of life while on
        > peg was better than while on regular interferon. So
        > I
        > take that to mean that it must get better! So hang
        > in
        > there! Good luck on the job interview.
        > Claudine
        >
        >
        >
        > __________________________________________________
        > Do You Yahoo!?
        > Get email at your own domain with Yahoo! Mail.
        > http://personal.mail.yahoo.com/
        >


        __________________________________________________
        Do You Yahoo!?
        Get email at your own domain with Yahoo! Mail.
        http://personal.mail.yahoo.com/
      • caban cirene
        Hi Edie More on PEG/combo side effects...try doing your weekly shot on Friday night...it helped me...gave me the weekend to sleep it off...remember to drink
        Message 3 of 10 , Apr 8, 2001
        • 0 Attachment
          Hi Edie
          More on PEG/combo side effects...try doing your weekly
          shot on Friday night...it helped me...gave me the
          weekend to sleep it off...remember to drink LOTS of
          water...take naps...pace yourself...schedule friends
          and/or family to help...give each a weekly task for
          the next 11 months...Take care, Cirene

          --- claudine intexas <claudineintexas@...>
          wrote:
          > Hi Edie,
          > Thanks for the update. I don't think I've ever
          > heard of jitters before, as a side effect I mean. I
          > wonder if that could be from the amantadine, or just
          > something that's happening because of the fatigue?
          > Did your doctor say if amantadine has any side
          > effects? Try sugar-free gum for the dry mouth.
          > There
          > is some brand made specifically for dry mouth (my
          > dentist told me about it) but I can't remember what
          > it
          > is called. It was kind of expensive if I remember
          > right, and the regular sugar-free gum seemed to work
          > about as well. I'm glad that things aren't any
          > worse,
          > hopefully it will just get better now. Take care!
          > Claudine
          >
          >
          >
          > __________________________________________________
          > Do You Yahoo!?
          > Get email at your own domain with Yahoo! Mail.
          > http://personal.mail.yahoo.com/
          >


          __________________________________________________
          Do You Yahoo!?
          Get email at your own domain with Yahoo! Mail.
          http://personal.mail.yahoo.com/
        Your message has been successfully submitted and would be delivered to recipients shortly.